MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MobileLink Acetabular Cup System; MobileLink Acetabular Cup System, Shell, Cluster Hole, uncemented, TiCaP, O.D.=

WALDEMAR LINK GMBH & CO. KG MobileLink Acetabular Cup System; MobileLink Acetabular Cup System, Shell, Cluster Hole, uncemented, TiCaP, O.D.=
Model Number 183-101/52
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"notified that a mobilelink cup implanted on (b)(6) 2025 by dr.(b)(6).Is getting revised because the cup "spun out" but the screws are still connected.Revision will be done on the evening of (b)(6) 2026." "[customer]".

Brand Name
MobileLink Acetabular Cup System
Common Device Name
MobileLink Acetabular Cup System, Shell, Cluster Hole, uncemented, TiCaP, O.D.=
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24542621
Report Number3004371426-2026-00021
Device Sequence Number18512916
Product Code LPH
UDI-Device Identifier04026575175505
UDI-Public04026575175505
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182321
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number183-101/52
Device Catalogue Number183-101/52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale